Volume 2, Issue 1 (6-2021)                   MACO 2021, 2(1): 99-106 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

oustad K. Character amenability and character pseudo-amenability of certain Banach algebras. MACO. 2021; 2 (1) :99-106
URL: http://maco.lu.ac.ir/article-1-72-en.html
Abstract:   (557 Views)

‎In this paper‎, ‎we study character amenability of semigroup algebras `ell^{1}(S)` and weighted semigroup algebras $ ell^{1} (S,omega)$‎, ‎for a certain semigroups such as right(left) zero semigroup‎, ‎rectangular band semigroup‎, ‎band semigroup and uniformly locally finite inverse semigroup‎. ‎In particular‎, ‎we show that for a right (left) zero semigroup or a rectangular band semigroup‎, ‎character amenability‎, ‎amenability‎, ‎pseudo‎ - ‎amenability of $ ell^{1} (S,omega)$‎, ‎for each weight $ omega $‎, ‎are equivalent‎. ‎We also show that for an archimedean semigroup $ S $‎, ‎character pseudo‎ - ‎amenability‎, ‎amenability‎, ‎approximate amenability and pseudo-amenable of $ ell^{1}(S) $ are equivalent‎.

Full-Text [PDF 124 kb]   (236 Downloads)    
Type of Study: Research Article | Subject: Mathematical Analysis
Published: 2021/06/17

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.